AHHHHH

Thursday will be 4 weeks. And today I heard the same thing I have been hearing. “Nothing looks very big.” I’m going to scream. This is after 4 days on 2.5 vials of menopur.

In other news, a couple friend of ours has obviously been going through IF, and we speculated about what was going on but never said anything. Friday we had an open conversation about it, and it’s been pretty nice to have someone know about what’s going on, since no one does at this point.

I know I’m bouncing around but, I’m exhausted, which is likely why. I haven’t slept in a couple of nights, it feels like not at all. I don’t know what to do with myself and I have so much work to take care of.

And I’m constipated. I was in such a bad mood going in for monitoring today because of it. I can’t.

I need a break.

3 thoughts on “AHHHHH

  1. I feel ya! I think the meds do tend to make people feel a bit out of sorts… I know mine did. All i can say is it will pass! I hope you feel better soon.

    Like

Leave a Reply to thelongestjourneyoregon Cancel reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s